# SDR USAABB04009

- Difficulty date: January 20, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417T50856
- Condition: Inoperative
- Location: Row 19f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND FLOOR LEVEL EMERGENCY LIGHT AT ROW 19F INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
